# SDR A6WA200740025

- Difficulty date: January 14, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHILE IN FLIGHT, FLAPS FAILED AT ZERO WHILE ATTEMPTING TO EXTEND.  LANDED FLAPS AT ZERO.  NORMAL BRAKING ACTION.  BRAKE TEMPS READ 5, 5, 5, 6.  RESET PER AMM SUPPLEMENT 98-018A.  PLACED ON 72 FLAP WATCH.  (M)  COMPLIED WITH AMM SUPPLEMENT 98-018A, NO FURTHER INCIDENT.  (K)
